# SDR MWEA00732

- Difficulty date: August 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND THE WEB (SUB FLOOR) OUTBOARD OF SEAT TRACK NR 4 AT STATION 617 HAS A CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
